A new approach to the approximate solutions of Hamilton- Jacobi equations

Joe IMAE, Kenjiro SHINAGAWA, Tomoaki KOBAYASHI, Guisheng ZHAI

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)481-484
JournalProceedings of the 2011 International Conference on Intelligent Control Systems Engineering (ICICSE 2011)
Publication statusPublished - 2011 Mar 29

Cite this

A new approach to the approximate solutions of Hamilton- Jacobi equations. / IMAE, Joe; SHINAGAWA, Kenjiro; KOBAYASHI, Tomoaki; ZHAI, Guisheng.

In: Proceedings of the 2011 International Conference on Intelligent Control Systems Engineering (ICICSE 2011), 29.03.2011, p. 481-484.

Research output: Contribution to journalArticle

@article{849405096dfa4466a9dc86285f5d4a0f,
title = "A new approach to the approximate solutions of Hamilton- Jacobi equations",
author = "Joe IMAE and Kenjiro SHINAGAWA and Tomoaki KOBAYASHI and Guisheng ZHAI",
year = "2011",
month = "3",
day = "29",
language = "English",
pages = "481--484",
journal = "Proceedings of the 2011 International Conference on Intelligent Control Systems Engineering (ICICSE 2011)",

}

TY - JOUR

T1 - A new approach to the approximate solutions of Hamilton- Jacobi equations

AU - IMAE, Joe

AU - SHINAGAWA, Kenjiro

AU - KOBAYASHI, Tomoaki

AU - ZHAI, Guisheng

PY - 2011/3/29

Y1 - 2011/3/29

M3 - Article

SP - 481

EP - 484

JO - Proceedings of the 2011 International Conference on Intelligent Control Systems Engineering (ICICSE 2011)

JF - Proceedings of the 2011 International Conference on Intelligent Control Systems Engineering (ICICSE 2011)

ER -